# SDR AALA20002045

- Difficulty date: December 6, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1410E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11368
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: QAF100
- Part serial: P133C
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1828 - EN ROUTE ORD-YOW, IMMEDIATELY AFTER TAKEOFF FLIGHT ATTENDANT REPORTED STRONG FUMES IN CABIN.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU.  (M)
